RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 10, Issue 4  


Research Papers
Absolute continuity of a two-dimensional periodic magnetic Hamiltonian with discontinuous vector potential
M. Sh. Birman, T. A. Suslina
1
On the solution of normality equations in dimension $n\ge 3$
A. Yu. Boldin, R. A. Sharipov
37
Metrics with upper-bounded curvature on $2$-polyhedra. II
Yu. D. Burago, S. V. Buyalo
62
Form nets and the lattice of upper-diagonal subgroups of the symplectic group over a field of characteristic $2$
E. V. Dybkova
113
On convergent metrics of upper-bounded curvature on 2-polyhedra
S. V. Ivanov
130
Interpolation in a neighborhood of a cusp point
A. M. Kotochigov, N. A. Shirokov
142
$K'$-theory of quadrics with degenerations
O. M. Pushin
177
Bochner's technique for an $m$-dimensional compact manifold with an $\operatorname{SL}(m,R)$-structure
S. E. Stepanov
192
A finiteness bound for the singular spectrum in a neighborhood of a singular point of operators of the Friedrichs model
S. I. Yakovlev
210
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019